A compromise solution for claims problems
Somdeb Lahiri
European Journal of Operational Research, 1994, vol. 73, issue 1, 39-43
Date: 1994
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0377-2217(94)90139-2
Full text for ScienceDirect subscribers only
Related works:
Working Paper: A Compromise Solution for Claims Problems (1991)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:ejores:v:73:y:1994:i:1:p:39-43
Access Statistics for this article
European Journal of Operational Research is currently edited by Roman Slowinski, Jesus Artalejo, Jean-Charles. Billaut, Robert Dyson and Lorenzo Peccati
More articles in European Journal of Operational Research from Elsevier
Bibliographic data for series maintained by Catherine Liu ().